Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Child suffering with upper abdominal pain, temporary relief with medicines. What can be done?

Dear Sir, I am fron Faridabad(India), My daughter(10years Old) is suffering from pain in upper abdomin. We consult the doctor also, he provided the medicine. She take it for three days. But there is a little relief in the pain when she is in the medicine effect, after that she again feel the pain. Dear Sir, please provide me the best consultation of this pain, by which my daughter is suffering. Regards Kamal
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Have you got any tests done for her? If no, straight away get at least a USS abdomen and a LFT done. If required, a UGIE should also be done. Is she running fever, has bowel disturbance or loosing weight? If none of these and all tests are normal, she could be suffering from gastritis which can be treated with H2 blockers and diet modifications. You may also deworm her.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor